Doctor insights on:
Will Zoloft Get You High
I get these random spells of feeling "high"at times. I don't use any drugs and I'm wondering is it from weaning off of 50 mg Zoloft or sleep deprived.
I have high blood pressure and heart rate. My doc is about to put me on Zoloft 50 mg. I read Zoloft can cause qt prolongation. Will i get this if i start the zoloft? What are the chances?
Can Zoloft cause someone to get angry or in a fit of rage often? I've read that it can and its somewhat common, is that true?
It is reported: Any of the drugs known as ssri's can and have been reported to cause mood swings such as drowsiness ; lethargy to anger and rage or even suicide. Their effectiveness according to long term population studies has been brought into question as of late and some suggest that as a class of drug it is being overprescribed to the general population. ...Read moreSee 1 more doctor answer
Male or woman: Depends. Its half life is long. Average is considered about 24 hours just to get half of it out of your body. It may be 1.5 times longer in women. And, remember, the next 24 hours just gets half of the remaining half out of you. ...Read more
My pdoc increased my Zoloft from 50mg daily to 100. Will i get side effects and how long to feel the effects of it working?
Iv been taking Zoloft for 2 months, my anxiety is under control, but IV noticed that i don't get as excited anymore about happy stuff. Is this normal?
Yes: Antidepressants like zoloft do have side effects. Some patients feel that their mood sort of flattens out and they do not get overly excited or angry in appropriate situations. Usually as the depression lifts with appropriate dose, then the mood improves and energy & motivation is restored. Continue taking your medicine and discuss this issue with your physician on next appointment. ...Read more
Zoloft has helped my anxiety but now i feel in between emotions. I don't get overly excited like I use to and i don't get down as much.Is this normal?
Paradox with Zoloft: It is possible to have a paradoxical reaction to an antidepressant such as zoloft. These reactions: increasing anxiety or feeling no emotions means it is time to try a new medication. This is not dangerous but it is common and needs to be addressed by the professional who you have been working wth. ...Read more
- Talk to a doctor live online for free
- Will methocarbamol get you high
- Will meloxicam get you high
- Will celebrex get you high
- Ask a doctor a question free online
- Will cyclobenzaprine get you high
- Will 2mg of xanax get you high
- Will citalopram get you high
- Can zoloft get you high?
- Talk to a neurologist online